# SDR USAA2013010800009

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 39,905 hours, 21,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT LIGHT MISSING NEXT TO 2L DOOR SLIDE RAFT COVER.  MAINTENANCE INSTALLED NEW EXIT LIGHT COVER AT 2L DOOR AS NEEDED.
